IHEP OpenIR  > 理论物理室
Mathematical calculation for exact solutions of infinitely strongly interacting Fermi gases in tight waveguides
Ma ZQ(马中骐); Ma, ZQ; Chen, S; Guan, LM; Wang, YP
2009
发表期刊JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
卷号42期号:38页码:385210
通讯作者Ma, ZQ (reprint author), Chinese Acad Sci, Inst High Energy Phys, Beijing 100049, Peoples R China.
文章类型Article
摘要Exact analytical solutions of the fundamental systems of N quasi-one-dimensional spin-1/2 fermions with infinite delta repulsion in an arbitrary confining potential were presented in our previous letter ( Guan et al 2009 Phys. Rev. Lett. 102 160402). The solutions are the simultaneous eigenstates of the Hamiltonian H and the total spin operators S-2 and S-z, which fulfil Girardeau's hard-core contacting boundary condition and are antisymmetric under odd permutations among fermions. They are approximate solutions when the coefficient in the delta repulsion is large but finite, and according to the Lieb-Mattis theorem, the solution with the lowest S is the ground state for the system. A detailed mathematical calculation for the exact solutions is presented. The property of the spin-dependent reduced one-body density is discussed.
学科领域Physics
DOI10.1088/1751-8113/42/38/385210
收录类别SCI
WOS类目Physics, Multidisciplinary ; Physics, Mathematical
WOS记录号WOS:000269579000016
引用统计
被引频次:7[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/227982
专题理论物理室
推荐引用方式
GB/T 7714
Ma ZQ,Ma, ZQ,Chen, S,et al. Mathematical calculation for exact solutions of infinitely strongly interacting Fermi gases in tight waveguides[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2009,42(38):385210.
APA 马中骐,Ma, ZQ,Chen, S,Guan, LM,&Wang, YP.(2009).Mathematical calculation for exact solutions of infinitely strongly interacting Fermi gases in tight waveguides.JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,42(38),385210.
MLA 马中骐,et al."Mathematical calculation for exact solutions of infinitely strongly interacting Fermi gases in tight waveguides".JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 42.38(2009):385210.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
10373.pdf(323KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[马中骐]的文章
[Ma, ZQ]的文章
[Chen, S]的文章
百度学术
百度学术中相似的文章
[马中骐]的文章
[Ma, ZQ]的文章
[Chen, S]的文章
必应学术
必应学术中相似的文章
[马中骐]的文章
[Ma, ZQ]的文章
[Chen, S]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。